# SDR 2A6D20220831003

- Difficulty date: August 31, 2022
- Submitted: August 31, 2022
- Operation: Air carrier
- Filed by: Air Methods LLC, repair station 2A6D933B
- Aircraft: N805LF
- Make and model: Snias AS350B3
- Aircraft serial: 4559
- Aircraft time: 5,724 hours, 15,136 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 5,042 hours, 14,018 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Beam
- Part number: 350A211041143
- Condition: Chafed
- Location: Zone 200
- Part time: 5,724 hours, 15,136 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE MAIN GEARBOX SUPPORT FRAME (P/N: 350A21-1041-143) HAS CHAFING DAMAGE ON THE LOWER FLANGE FROM THE TAIL ROTOR CONTROL CABLE. THE DAMAGE IS UNDER THE MAIN GEARBOX DECK AT THE AFT R/H CORNER OF THE MAIN GEARBOX CUTOUT
